MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN BANTAM W/GRIPTION 44MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN BANTAM W/GRIPTION 44MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121730044
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that it was confirmed dislocation occurred on (b)(6) 2019 by the x-ray even though there had been no particular problem with the condition after tha surgery performed on (b)(6) 2019.It was reported the tha surgery was performed as follows.The cup 44mm was fixed with 3 screws after it was confirmed the fixation angle by the x-ray.The surgeon trial tested with trial implants except the cup, confirmed dislocation position and leg-length, and explanted the trial implants.The liner (+4 mm,10 degree, 28mm inner diameter)was implanted after washing out.It was planned to use the c stem #2 however it was not able to implant to the femur so the cpt stem (size0 extended offset/manufactured by zimmer) was implanted and fixed by the vacu-mix cement.The surgeon trial tested with the trial head, decided the head length.The delta head (28mm,+3.5mm/ manufactured by zimmer) was fixed and the surgeon confirmed dislocation position and leg-length.The fixation angle of the cup was slightly shifted in comparison with the preoperative plan, but the surgery was completed without any problem and there was no surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN BANTAM W/GRIPTION 44MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8471276
Report Number1818910-2019-89236
Device Sequence Number1104116
Product Code LPH
UDI-Device Identifier10603295009948
UDI-Public10603295009948
Combination Product (Y/N)N
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121730044
Device Lot NumberHF2953
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;